Publicacions matemàtiques

Publicacions matemàtiques Encontrados 10 registros  La búsqueda tardó 0.00 segundos. 
13 p, 173.4 KB Selections generating new topologies / Gutev, Valentin (University of KwaZulu-Natal (Durban, Sud-àfrica). School of Mathematical Sciences) ; Tomita, Artur (Universidade de São Paulo. Instituto de Matemática e Estatística)
Every (continuous) selection for the non-empty 2-point subsets of a space X naturally defines an interval-like topology on X. In the present paper, we demonstrate that, for a second-countable zerodimensional space X, this topology may fail to be first-countable at some (or, even any) point of X. [...]
2007 - 10.5565/PUBLMAT_51107_01
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 3-15  
17 p, 201.7 KB Inequalities for poisson integrals with slowly growing dimensional constants / Grafakos, Loukas (University of Missouri. Department of Mathematics) ; Laeng, Enrico (Politecnico di Milano. Dipartimento di Matematica) ; Morpurgo, Carlo (University of Missouri. Department of Mathematics)
Let Pt be the Poisson kernel. We study the following Lp inequality for the Poisson integral P f(x, t) = (Pt ∗ f)(x) with respect to a Carleson measure µ: L p(R n+1 + ,dµ) ≤ cp,nκ(µ) 1 p L p(Rn,dx) , where 1 < p < ∞ and κ(µ) is the Carleson norm of µ. [...]
2007 - 10.5565/PUBLMAT_51107_04
Publicacions matemàtiques, Vol. 51 Núm. 1 (2007) , p. 59-75  
28 p, 226.6 KB Optimal Sobolev embeddings on Rn / Vybíral, J.
We study Sobolev-type embeddings involving rearrangement-invariant norms. In particular, we focus on the question when such embeddings are optimal. We concentrate on the case when the functions involved are defined on Rn. [...]
2007 - 10.5565/PUBLMAT_51107_02
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 17-44  
13 p, 177.4 KB Periodic parabolic problems with nonlinearities indefinite in sign / Godoy, T. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física) ; Kaufmann, U. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física)
Let Ω ⊂ RN be a smooth bounded domain. We give sufficient conditions (which are also necessary in many cases) on two nonnegative functions a, b that are possibly discontinuous and unbounded for the existence of nonnegative solutions for semilinear Dirichlet periodic parabolic problems of the form Lu =λa (x, t) u p − b (x, t) u q in Ω × R, where 0 < p, q < 1 and λ > 0. [...]
2007 - 10.5565/PUBLMAT_51107_03
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 45-57  
44 p, 361.4 KB An accuracy improvement in Egorov's Theorem / Drumond Silva, Jorge (Instituto Superior Técnico (Lisboa, Portugal). Departamento de Matemática)
We prove that the theorem of Egorov, on the canonical transformation of symbols of pseudodifferential operators conjugated by Fourier integral operators, can be sharpened. The main result is that the statement of Egorov's theorem remains true if, instead of just considering the principal symbols in Sm/Sm−1 for the pseudodifferential operators, one uses refined principal symbols in Sm/Sm−2, which for classical operators correspond simply to the principal plus the subprincipal symbol, and can generally be regarded as the first two terms of its Weyl symbol expansion: we call it the principal Weyl symbol of the pseudodifferential operator. [...]
2007 - 10.5565/PUBLMAT_51107_05
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 77-120  
22 p, 224.7 KB Convergence of the "relativistic" heat equation to the heat equation as c → ∞ / Caselles, Vicent (Universitat Pompeu Fabra. Departament de Tecnologia)
We prove that the entropy solutions of the so-called relativistic heat equation converge to solutions of the heat equation as the speed of light c tends to ∞ for any initial condition u0 ≥ 0 in L1 (RN ) ∩ L∞(RN ).
2007 - 10.5565/PUBLMAT_51107_06
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 121-142  
19 p, 231.4 KB Singularités nilpotentes et intégrales premières / Meziani, R. ; Sad, Paulo
This paper presents a classification of plane dicritical nilpotent singularities, i. e. singularities which have nilpotent linear part and infinitely many separatrices. In particular the existence of meromorphic first integrals is discussed. [...]
2007 - 10.5565/PUBLMAT_51107_07
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 143-161  
37 p, 316.2 KB On the multiple overlap function of the SK model / Carvalho Bezerra, Sérgio de (Université de Nancy I. Institut Élie Cartan) ; Tindel, Samy (Université de Nancy I. Institut Élie Cartan)
In this note, we prove an asymptotic expansion and a central limit theorem for the multiple overlap R1,. . . ,s of the SK model, defined for given N, s ≥ 1 by R1,. . . ,s = N−1 P i≤N σ 1 i . . [...]
2007 - 10.5565/PUBLMAT_51107_08
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 163-199  
22 p, 239.7 KB Dynamics semi-conjugated to a subshift for some polynomial mappings in C2 / Vigny, G.
We study the dynamics near infinity of polynomial mappings f in C2 . We assume that f has indeterminacy points and is non constant on the line at infinity L∞. If L∞ is f-attracting, we decompose the Green current along itineraries defined by the indeterminacy points and their preimages. [...]
2007 - 10.5565/PUBLMAT_51107_09
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 201-222  
20 p, 219.2 KB Mappings of finite distortion: formation of cusps / Koskela, Pekka ; Takkinen, Juhani
In this paper we consider the extensions of quasiconformal mappings f : B → Ωs to the whole plane, when the domain Ωs is a domain with a cusp of degree s > 0 and thus not an quasidisc. While these mappings do not have quasiconformal extensions, they may have extensions that are homeomorphic mappings of finite distortion with an exponentially integrable distortion, but in such a case R 2B exp(λK(x)) dx = ∞ for all λ > 1/s. [...]
2007 - 10.5565/PUBLMAT_51107_10
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 223-242  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.